# SDR TRAX200800832

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 12,505 hours, 10,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD C-CHANNEL CRACKED, APPROX .5" LONG.  REMOVED AND REPLACED CARGO DOOR FWD C-CHANNEL IAW CRJ 200 SRM 51-42-06.  (S)
